Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013, Article ID 704962, 9 pages
http://dx.doi.org/10.1155/2013/704962
Research Article

Tangent-Free Property for Periodic Cells Generated by Some General Piecewise Isometries

1College of Sciences, Jiujiang University, Jiujiang 332005, China
2Department of Mathematics, Shanghai University, Shanghai 200444, China

Received 20 December 2012; Revised 8 April 2013; Accepted 9 April 2013

Academic Editor: Jonathan Deane

Copyright © 2013 Rongzhong Yu and Xinchu Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.